# SDR 98ZZZX1173

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88584
- Make and model: Cessna 421C
- Aircraft serial: 421C0642
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5111604202
- Condition: Departed
- Location: Copilot
- Part time: 7,500 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AS THE AIRCRAFT LEVELLED OFF AT 23,000 FEET MSL, THE COPILOT'S WINDSHIELD DEPARTED THE AIRCRAFT WITH ONLY APPROXIMATELY 10 PERCENT REMAINING ATTACHED TO THE AIRFRAME.  SPECULATING THAT THE CRACK ORIGINATED AT THE RIGHT LOWER CORNER AND WENT STRAIGHT UP TO THE TOP OF THE WINDSHIELD.  SUBMITTER STATED TO PREVENT, SHOULD HAVE RECURRING INSPECTION.  REF:  MEB 83-33R.
